# SDR DALA2025070705007

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 78,733 hours, 31,837 cycles
- Engine: Cfmint CFM567B262
- Engine time: 72,940 hours, 28,124 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074926
- Part serial: 6243
- Condition: Inoperative
- Location: Bleed Sys
- Part time: 19,989 hours, 8,998 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3707 -ATB- RETURNED TO JFK DUE TO PRESSURIZATION ISSUES AND NO LT DUCT PRESSURE. CORRECTIVE ACTION: REPLACED LT PRSOV SENSE LINE AND LT HPV MUSCLE AIR LINE FOR LT ENGINE BLEED ISSUE. REPLACED RT BLEED AIR REGULATOR, RT SECONDARY HEAT EXCHANGER AND RT TCV SENSE LINE FOR RT BLEED SYSTEM ISSUES. OPS NORMAL.
